Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Living with Depression caused by medicine
    avatar
    An_251468 posted:
    My Wife started getting hives over am year ago. Ever since she has been taking one tablet of Citrizine HCL (Citrizet) a day. She simply cannot live without it. It can turn out to be so bad that she start having severe difficulty in breathing if she doesnt take the pill. The long use of the drug have given her some serious side effects. She has been having severe depression, extremely low sexual libido , irritation and the med has made her a different person she doesn't wanna be. Even it effects our marriage life so badly. The moment she try stopping taking the pill, her body switches back to normal self. she is sick of what she goes through.


    The depression is so bad she argues with me, finds fault becomes so sad and miserable.

    I read on the internet that 1% of women can have such reactions . Can someone help me please .
    Reply


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.